# SDR UPS01835876

- Difficulty date: May 5, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 67,397 hours, 25,286 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,3 LT I/B AILERON FWD UPPER SKIN CUTOUT AT XA 458 IS CORRODED BEYOND  LIMITS. REPAIRED SKIN
